A weakly coupled model of differential equations for thief tracking


Göttlich, Simone ; Harter, Camill



DOI: https://doi.org/10.3934/nhm.2016004
URL: https://aimsciences.org/journals/pdfs.jsp?paperID=...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 11
Issue number: 3
Page range: 447-469
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 1556-181X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item